Efficient generalized Golub–Kahan based methods for dynamic inverse problems. Chung, J., Saibaba, A. K, Brown, M., & Westman, E. Inverse Problems, 34(2):024005, IOP Publishing, 2018.
bibtex   
@article{chung2018efficient,
  title={Efficient generalized {G}olub--{K}ahan based methods for dynamic inverse problems},
  author={Chung, Julianne and Saibaba, Arvind K and Brown, Matthew and Westman, Erik},
  journal={Inverse Problems},
  volume={34},
  number={2},
  pages={024005},
  year={2018},
  publisher={IOP Publishing}
}

Downloads: 0